# SDR AWXA200700472

- Difficulty date: March 12, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69482042
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED FRAME VERTICAL CLIP, BS 360, S14L - S15L.  REPLACED FRAME VERTICAL CLIP, BS 360, S14L - S15L IAW AWA ER 03-5312-07093-SS4.
